# SDR SIMA20121114001

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 31,482 hours, 29,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 110260
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE NR 3 EMERGRNCY FLOOR LIGHT STRIP INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 EMERGENCY BATTERY PACK AND CHARGER IAW 33-50-04.  THE OPERATIONAL CHECK OF THE EMERGENCY LIGHTS IAW 33-50-00 WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
